Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. Macocha score

    Score d intubation difficile

    20 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  2. Score de Sheldon

    Diagnostico diferencial de convulsión vs sincope

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  3. Bref test

    Rajouter le bref batterie rapide d efficience frontale

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  4. Score CAPRA (prostate cancer risk assessment)

    Score permettant de se référer au nomogramme du risque évolutif du cancer de la prostate.

    Les crise CAPRA dépend de :
    - âge au Dg
    - PSA au Dg
    - score de Gleason à la biopsie
    - stade clinique T
    - % des noyaux envahis à la biopsie

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  5. Iron overload

    We need the calculation of iron overload for high ferritin using Iron and transferrin

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  6. Hypothyroidism Screening

    Add it. Please. Also the OBGYN wheel with Ecography.

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  7. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  8. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  9. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  10. Escala de niss

    New injury score severity

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  11. Urolithiasis Bonner Risk Index

    Dtsch Arztebl Int 2015; 112(6): 83-91 DOI: 10.3238/arztebl.2015.0083

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  12. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  13. Michigan Neuropathy Screening Instrument

    Diagnóstico clínico de neuropatía diabética.
    Feldman EL; et al Diabetes Care1994;17:1281

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  14. United Kingdom Screening Test

    Puntaje para evaluar la presencia y severidad de neuropatía diabética
    Ref Young MJ et al. Diabetologia 1993; 36:150

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  15. Puntaje radiológico de Khamapirad y Glezen

    Para evidenciar características de una neumonía, y orientar etiología.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  16. Sacpact

    Moyen mnémotechnique pour transmission aux ambulanciers

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  17. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. Vietnam diagnostic score

    Differentiates between pyogenic bacterial meningitis and tuberculosis meningitis

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  19. Hughes Disability Scale Score

    im Rahmen des Guillain Barré Syndrom

    7 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  20. Van Nuys modificado

    Critério para definir os princípios de cirurgia conservadora em câncer de mama

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories